# SDR C77A201401240019

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039320003
- Condition: Worn
- Location: Te Flap
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 2A INBD, PN 170-39320-003, WORN OUT OF LIMITS ON THICKNESS REDUCTION D .010 INCHES IAW SRM 57-52-03 TABLES 101.  BLENDED WORN AREA IAW SRM PART II 51-10-03 ON WORK ORDER 738174-529 IAW ETD 2011-170 01072E & EA E175-57-185 1 REV IR WORK ORDER 1357994.
